CureZone   Log On   Join
Re: Mirena IUD Side Effects
 
brooksmom Views: 53,779
Published: 14 years ago
 
This is a reply to # 71,131

Re: Mirena IUD Side Effects


I opted for Mirena in April of 2004. For the first 45 days it ws bleed bleed bleed bleed bleed. I went back to my gyn and they inserted a vaginal ring (to try and stop the bleeding) This worded. I took the vaginal ring out after 4 weeks and haven't had a "normal" period since. I have light spotting once every month or so. It's Great. BUT.....I also have sudden weight gain and I get a bit more emotional during what should be my PMS time. The emotional stuff I can deal with but the weight gain, I'm begining to get frustrated with. This is the only negative thing I have experienced. I had HEAVY bleeding for 9-12 days every onth prior to getting Merina, so I haven't yet dsecided which is worse. Best of luck with your decision. Just remember, everyone is differect and you'll never know how you'll react untill you give it a shot.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

2.750 sec, (1)